# SDR MASA2011050302589

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,410 hours, 22,633 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CAUTION IN FLIGHT.  FOUND LOOP TOUCHING STARTER, RE-POSITIONED.
